# SDR SWIA202056028

- Difficulty date: December 22, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS517.00, LOWER FLANGE AND WEB ARE CORRODED BETWEEN STGR26L & STGR27. (MARKED)   (C-CHECK) RO 2/6/2021   REMOVED CORROSION AT FS517.00 LOWER FLANGE AND WEB BETWEEN STGR26L AND STGR27.  REF CRJ700 SRM 51-21-06-001-001-A01.  NDT DEFECT FREE.  EVAL MATERIAL REMOVED IS OUT OF LIMITS.  REF CRJ700 SRM 53-31-06-101-004-A01.  RECEIVED AND COMPLIED WITH ALL STEPS OF MHI RJ REO 670-53-31-595 REV -- DATED 2021-01-10.  LEAK CHECK OF REPAIRED AREA GOOD COMPLIED WITH TASK CARD 51-900-1002-SKY
